Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking rupahist, have pain near ribs. Allergic to drugs prescribed for cold. Cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
In the year 2005 i was suffering from severe cold i have used some medicines and due to these cold tablets i got drug allergy my lips, mouth and right thumb got infected they change into black color, and after that whenever i took other tablets also same things happen (first lips get swelling, inside the mouth top part changes to black color and right thumb skin also changes color to black a black patch is formed ) after this in 2008 year I got Kidney stones the doctor had given me syrup called "KCIT" and i have also used "CYSTONE" (Himalay drug company) tablets but after using this syrup and tablets the stones had gone, But since than I am suffering from rashes, especially in the nights the rashes are more and when i feel tensed the rashes are still more, I am taking tablet "RUPAHIST" when the rashes are more, But recently since two weeks I am getting pain near by ribs, exactly near the liver can i know the reason? is it because of this tablet "RUPAHIST" or any Liver problem, please suggest.
Posted Wed, 5 Jun 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 11 hours later
Welcome to Healthcare magic.
The allergic problem you had with the cold treatment is called fixed drug eruption but is unexpected with anticold drugs.
Have a relook, doctor might have also given antibiotic, which frequently cause such trouble.
Beware in future, always inform the doctor about this problem whenever you go for any treament.
The rash also seems to be allergic.
Rupahist is good medicine but should be taken regularly for good results. Avoid eggs and any other food causing the flare up of the rashes.
The right side lower chest pain is not likely due to Rupahist but may be some unrelated problem.
You should get a Complete blood count, chest Xray and an ultrasound of the affected region and preferably a physical examination by a physician with these reports.
I think the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor